IJPAM: Volume 48, No. 2 (2008)

THE EXISTENCE AND UNIQUENESS OF GLOBAL WEAK
SOLUTION FOR A CLASS OF NONLINEAR
THERMOELASTIC PLATE EQUATIONS

Jianwen Zhang$^1$, Xiaoliang Rong$^2$, Lili Sui$^3$
$^{1,2,3}$Department of Mathematics
Taiyuan University of Technology
Taiyuan, 030024, P.R. CHINA
$^1$e-mail: jianwenz@public.ty.sx.cn
$^2$e-mail: rxl012@sina.com.cn
$^3$e-mail: suimeibing@yahoo.com.cn


Abstract.In this paper, we study the initial-boundary value problems for a class of nonlinear thermoelastic plate equations. Under some certain initial data and boundary conditions, we obtain the existence and uniqueness theorem of global weak solution of the nonlinear thermoelastic plate equations, by means of the Faedo-Galerkin method.

Received: May 20, 2008

AMS Subject Classification: 35B40, 35L05, 35L70

Key Words and Phrases: thermoelastic, plate equations, Galerkin method, weak solution

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 48
Issue: 2